# SDR ASAA2015072612593

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,126 hours, 10,093 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10171
- Condition: No Test
- Location: Nr 2 Engine
- Part time: 27,189 hours, 8,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV AND PRECOOLER CONTROL VALVE FAIL CONTROL PRESSURE CHECK, REF T/C NG-36WC-00001.  FOUND BRAIDED LINE LEAKING ON NR 2 ENGINE.  ACFT GROUNDED.  REPLACED NR 2 ENGINE PRSOV REF MM 36-11-04.  REPLACED NR 2 ENG PRECOOLER CONTROL VALVE, REF MM 36-12-02.  REPLACED BRAIDED LINE, LEAK CHECKED GOOD.
